Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Generalization of Euler´s Equations
Responsible organisation
2009 (English)In: Quarterly of Applied Mathematics, ISSN 0033-569X , Vol. 67, no 2, 327-341 p.Article in journal (Refereed) Published
Abstract [en]

A wide class of linear ordinary differential equations reducible to algebraic equations is studied. The method for solving all these equations is given. The new class depends essentially on two arbitrary functions and contains the constant coefficient equations and Euler's equations as particular cases.

Place, publisher, year, edition, pages
Univ Press Inc. , 2009. Vol. 67, no 2, 327-341 p.
Keyword [en]
Equations reducible to algebraic equations, symmetries, solution method, Euler's equations
National Category
Mathematics
Identifiers
URN: urn:nbn:se:bth-7934ISI: 000268867000007Local ID: oai:bth.se:forskinfo7EDA035FD43F5097C125766A004D6257OAI: oai:DiVA.org:bth-7934DiVA: diva2:835611
Available from: 2012-09-18 Created: 2009-11-10 Last updated: 2015-06-30Bibliographically approved

Open Access in DiVA

No full text

Mathematics

Search outside of DiVA

GoogleGoogle Scholar

Total: 22 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf